lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
CHSH Inequality: Quantum Probabilities as Classical Conditional Probabilities
Linnaeus University, Faculty of Technology, Department of Mathematics.ORCID iD: 0000-0002-9857-0938
2015 (English)In: Foundations of physics, ISSN 0015-9018, E-ISSN 1572-9516, Vol. 45, no 7, p. 711-725Article in journal (Refereed) Published
Abstract [en]

In this note we demonstrate that the results of observations in the EPR-Bohm-Bell experiment can be described within the classical probabilistic framework. However, the "quantum probabilities" have to be interpreted as conditional probabilities, where conditioning is with respect to fixed experimental settings. Our approach is based on the complete account of randomness involved in the experiment. The crucial point is that randomness of selections of experimental settings has to be taken into account within one consistent framework covering all events related to the experiment. This approach can be applied to any complex experiment in which statistical data are collected for various (in general incompatible) experimental settings.

Place, publisher, year, edition, pages
2015. Vol. 45, no 7, p. 711-725
National Category
Mathematics Physical Sciences
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-46243DOI: 10.1007/s10701-014-9851-8ISI: 000356263600002Scopus ID: 2-s2.0-84931006760OAI: oai:DiVA.org:lnu-46243DiVA, id: diva2:853469
Available from: 2015-09-14 Created: 2015-09-11 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Khrennikov, Andrei

Search in DiVA

By author/editor
Khrennikov, Andrei
By organisation
Department of Mathematics
In the same journal
Foundations of physics
MathematicsPhysical Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 124 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf